Skip to Main content Skip to Navigation
Journal articles

Bianchi’s additional symmetries

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417814
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:26:50 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Alexander Rahm. Bianchi’s additional symmetries. Journal of Homotopy and Related Structures, Springer, 2020, 15 (3-4), pp.455-462. ⟨10.1007/s40062-020-00262-4⟩. ⟨hal-03417814⟩

Share

Metrics

Record views

39